Title: The minimum number of e-vertex-covers among hypergraphs with e edges of given ranks
Authors: Chang, F. H.
Fu, H. L.
Hwang, F. K.
Lin, B. C.
應用數學系
Department of Applied Mathematics
Keywords: Vertex-cover;Hypergraph;Pooling design
Issue Date: 6-Jan-2009
Abstract: We study the problem that among all hypergraphs with e edges of ranks l(1), ..., l(e) an v vertices, which hypergraph has the least number of vertex-covers of size e. The problem is very difficult and we only get some partial answers. We show an application of our results to improve the error-tolerance of a pooling design proposed in the literature. (c) 2008 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.dam.2008.05.006
http://hdl.handle.net/11536/7757
ISSN: 0166-218X
DOI: 10.1016/j.dam.2008.05.006
Journal: DISCRETE APPLIED MATHEMATICS
Volume: 157
Issue: 1
Begin Page: 164
End Page: 169
Appears in Collections:Articles


Files in This Item:

  1. 000261861700015.pdf